An integer-valued bilinear time series model via random Pegram and thinning operators

Document Type : Original Paper


Department of Statistics, University of Mazandaran, Mazandran, Iran


In this paper, we introduce a new integer valued bilinear modeling based on the Pegram and thinning operators. Some statistical properties of the model are discussed. The model parameters are estimated by the conditional least square and Yule-Walker methods. By a simulation, the performances of the two estimation methods are studied. Finally, the efficiency of the proposed model is investigated by applying it on two real data sets.


Main Subjects

Volume 10, Issue 1
May 2020
Pages 215-230
  • Receive Date: 21 January 2019
  • Revise Date: 26 January 2020
  • Accept Date: 20 January 2020
  • First Publish Date: 21 May 2020